MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II RT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II RT; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/25/2025, a sales representative reported via (b)(4) that an ar-1588rt-2 tightrope when tensioning, the interlinking button fiber rope broke.This issue occurred during case the patient not affected however the was concern because the patient was under anesthesia longer than normal.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was provided on 07/31/2025 where it was reported that this event occurred during an acl reconstruction with auto quad graft on (b)(6) 2025.The sutures that bridge over the femoral button broke, so the tightrope was no longer self sinching or knotless.The patient had good bone quality.The bone socket was prepared via all inside standard technique with flipcutter 3.No problems occurred when preparing bone socket.There were no fragments that needed to be retrieved out of patient because it was just suture breaking.An additional abs 11mm button was used to complete the procedure and tie the tightrope over this button on the femoral side.This caused about a 30-minute delay in the procedure, the patient spent longer time under anesthesia.The complaint device still remains in the body.They had to use the tightrope in an un- ideal fashion by tying knots and manually sinching the tension.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.Dfu-0147-eo: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.The complaint allegation could not be confirmed as we did not receive the device for investigation.

Brand Name
TIGHTROPE® II RT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22787309
Report Number1220246-2025-03444
Device Sequence Number21299507
Product Code MBI
UDI-Device Identifier00888867319707
UDI-Public00888867319707
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II RT
Device Catalogue NumberAR-1588RT-2
Device Lot Number15384158
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown